Specials
Choose a Store

Please choose the store you wish to visit.

Default

Acne and steroids that do not cause acne

Posted by on November 17, 2017 . .
Almost all bodybuilders, athletes and athletes who take anabolic steroids are familiar with the most unpleasant side effect - pimples. Acne or acne is a common skin disease that affects not only athletes who replace the anabolic course after the course.
 
But this article will focus on acne, which was the result of taking steroids. If the skin after some use of anabolics begins to blush and itch, you need to be prepared to face this ailment.
 
Why there are pimples.
 
Acne is a very unattractive disease. It's one thing if acne just looks like a rash from an allergy, and another - purulent pimples. It's one thing - a local inflammation, and it's completely different when the pimples start to spread further. The main reason for the appearance of acne from steroids is a change in the hormonal background. Skin, a person other than the epidermis, has more sebaceous glands, which secrete fat, which protects us from temperature changes and microbes. If the fat did not stand out at all, the body would be vulnerable to the outside world. It can be said that the sebaceous glands give the person a reflecting shield. The work of the sebaceous glands is controlled by the hormonal background. When it changes, the functionality of the sebaceous glands is disrupted.
 
It worsen the situation and the desire to get rid of acne. Athletes begin to crush acne, but this only stimulates the process of its formation, since the squeezed pimple and infection from it get into the bloodstream, which spreads rapidly throughout the body. And this can not be eliminated so simply. Acne from steroids appear on the chest, on the back, buttocks, and also on the face. With the use of steroids, the amount of testosterone in the blood increases - it affects the activity of the sebaceous glands. For the same reason, boys during puberty often suffer from acne. It is important to understand that changing the hormonal background is the main reason for the appearance of steroid acne. And external treatment with herbs and alcohol tinctures, although it will cleanse the skin of bacteria, but the problem will not eradicate.
 
What steroids cause and do not cause acne?
 
Causes acne anabolic drugs with a high androgenic effect - it is trenbolone, methane, testosterone and testosterone esters, as well as oxymetholone. There are individual moments that affect the use of these drugs. One athlete may suffer from acne from methane intake, and another - no. But the fact remains: powerful drugs with a high androgenic index cause strong acne. If the athlete adheres to all the rules of hygiene and cleaning the face, then after completing the course of acne pass. In their place in the case of extrusion, only unpleasant scars can remain.
 
And which steroids do not cause acne? Most often this side effect is deprived of safe steroids with a low androgenic and anabolic index. This is boldenone, oxandrolone, and also:
 
  • Primobolan;
  • masteron;
  • and finally, oral-turinabol.
 
These steroids are called safe, since their ability to affect the body with side effects is almost zero.
 
How to protect yourself from acne?
 
On a course of steroids with a high androgenic index, you should try to keep the skin clean and take as many bath procedures with baby soap. Also help to maintain the skin:
 
  • salicylic acid;
  • diet with restriction of simple carbohydrates and spicy foods;
  • relaxation and sunbathing.
 
Remember that the appearance of acne should wait. It is impossible to get rid of them completely during the use of powerful steroids. But avoid the occurrence of acne can be if you take safe anabolic drugs.

 

Tags: Acne, steroids Last update: November 17, 2017